# SDR AALA202411133400

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 78,586 hours, 32,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SIDE EXPERIENCE EXIT SIGN HAS LIGHT BURNED OUT. MAINTENANCE RE LAMP EMERGENCY EXIT LIGHT ON R/H SIDE IAW ESPM 20-51-00.
